# SDR ZZDA2008122

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20110
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROWS 1-10 ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY ASSEMBLY AND BATTERY IAW B717 MM 33-51.  OPS CHECK NORMAL.
